Hey everyone. I've had a bad acid reflux issue in the past month. Finally found relief by changing diet looking 16pounds and using nexium. My only issue I have a tingling feeling in my testicles and left side feels sore. I've heard nexium causing side effects and not sure if this may be one. I do sit a lot at work and not sure if this may be the issue of straining something. Any suggestions would be appreciated.
Tingling feeling in testicles can be due to prolonged sitting cause nerve compression or pinched nerve in your case. Other possibilities are anxiety, contact dermatitis, traumatic damage to the nerves of penis, diabetes, prostatitis or vitamin B 12 deficiency.
Take vitamin B 12 supplements and get your blood sugar levels, PSA levels and nerve conduction velocity test done.
Good Morning. I wanted to provide you an update. I made an appointment with a urologist and he diagnosed me with epidemyis sorry if I spelled it incorrectly. He told me to take 3 Advil liquid gel since I have herd he didn't want ne to take any pills. It's Vern a week and it started to feel better, but if I sit for a period of time it seems to come back. Does this take time to go away? Should I see him again? I feel I may not be giving it a chance to heal properly. Please note I thought taking 4 advils were a lot so I only have been taking 2 and not everyday. Thanks so much for your professional feed back.
It is advisable not to take many NSAID’s like Advil if you are having GERD. However if you have been diagnosed with epididymitis then you need specific antibiotics. Also it is important to rule out any sexually transmitted disease like Chlamydia as well.
He advised me to take Advil gel capsules due to the gerd. All blood work is negative. I applied ice last night and feels better today. It's my understanding it takes about 2 weeks to feel better its only been about a week.
It is important to ensure that the epididymitis is under control. Repeated infections can result in damage to the testicles, leading to infertility.
I used to come down with it from 1995 till 2000 at the rate of every 3 to 4 months. In my case it was due to a secondary infection, resulting from UTI, kindey infections.
The first few times I was foolishi enough to stop the antibiotics as soon as I started to feel better, to only have the infection come back worse. My doctor calmly explianed that the full course of antibiotics needed to be used. After that I had to come in to see if the infection had cleared.
I hope that you will be able to get it under control soon. I know how trouble some it can be.
Can hormones cause a tingling sensation in the testicles? I have serve anxiety about being homosexual and everything I think of being gay they tingle , I have been sexually abused and I also have Hocd I don't know what is going on and I'm afraid it my body saying your gay your gay your gay but I don't want to be gay
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.